# SDR SWAA041857

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,696 hours, 60,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6114781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS AT RT AND LT OVERWING EXITS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
